Diabetic eat can be an emergency that occurs in life that happens when a person who has diabetes suffers from low blood glucose ( hypoglycaemia ) o Glucose in high blood. ( hyperglycemia ).Diabetic coma signs include a changed mental state, inability to speak, visual problems, drowsiness, weakness, headache and anxiety.
In general, it is important that people regularly review their blood sugar levels and take medications, as provided by their health care provider. If you are in the presence of a person with diabetes, you need attention due to a diabetic comma, you must call 911 immediately.
Tempura / Getty Images
The diabetic comma can be caused by high or under blood sugar.
High level of blood sugar
The high blood sugar level (hyperglycemia) occurs when the Body does not have enough insulin, and there is too much blood sugar.
Symptoms of hyperglycemia include: / P>
- Blurred vision li>
- increase in frequent orination
different types hyperglycemiaIncludes:
- diabeticketoidacidosis : Known as a hyperglycemic emergency, happens when the body breaks fat in speed , which is too fast for the body body.When this happens, the liver processes the grease to the ketones, forcing the blood to become acid. Diabetic ketoacidosis is more common in people with type 1 and less common diabetes in people with type 2 diabetes.
- Hyperglycemic diabetic hypermolar syndrome (HHS) : Known as a level of sugar in extremely high blood without ketones, it is also considered a complication,which is more common with patients who have type 2 type 2 diabetes . HHS is a condition that includes extreme dehydration, high blood glucose and reduced surveillance.
The importance of verifying your blood level
as a patient with Diabetes, it is always important to review your blood sugar level. If you have any questions or problems, contact your medical worker.They can help you understand and manage your numbers and condition.
Low blood sugar level P> Sugar level In low blood (hypoglycemia) it happens when the body does not have a sufficient amount of glucose.It can lead to such symptoms as:
- fast breathing
- feeling of anxiety or weak
If human diabetes, hypoglycemia can sometimes be a side effect of Drug diabetes.
Glucose is an important factor for the body.The liver produces glucose, as necessary when the blood sugar level begins to fall. It is always important to consult with your medical worker if you have questions or problems.
It is useful to know the signs and symptoms of both the Hypoglycemic Coma and the Hyperglycemic Coma, since they differ.
If a person falls into a comma hypoglycemia, it looks like fainting, including:
- strong pulse pulsating,Feeling on one of the arteries of the body
- sweaty leather
These symptoms are found before Losing consciousness. If it does not handle quickly, perhaps brain damage is possible.
When the patient is experiencing a diabetic to who due to the Hypoglycemia Usually, are treated, including glucagon, intravenous fluids and 50% of the dextrose solution.
When Coma is produced Hyperglycemic as you know, you have a slow start of drowsiness, which is deepened over time.Other symptoms include: / P>
- weak pulse
- > ketosis
When Hyperglycemic Coma occurs, a person will generally receive treatment, including insulin; Additives of phosphate, sodium and potassium;and intravenous liquids.
When looking for medical care
If a person shows a symptom of a diabetic comma, It is important to call 911 immediately so that they can get the right care that is needed as soon as possible.
If a person has diabetes, they are dangerous for a diabetic coma. The type of diabetes is a coma type indicator they can experience.
If a person has type 1 diabetes , they need insulin and tend to have a broader range at blood glucose levels, so if they try diabetics who, is as a general rule,due to hypoglycemia or ketoacidosis.
- If a person has diabetes 2 types and is experiencing a diabetic to who, it is likely to be associated with diabetic gyposolar syndrome or extremely high blood glucose levels .
Other risk factors include: / P>
- Poor diabetic conditions control
- Skip the doses of insulin
- of medicines and alcohol
- Sugar in the blood,which is greater than 300 mg / dl twice in a row without the cause of li>
- blood sugar, which is low 70 mg / dl, and numbers do not increase after three
- Intravenous liquids for tissue recovery
- intravenous dextrose to increase blood glucose levels
- glucaun injection,What causes the level of blood sugar levels rapidly scale
- Send yourself to know how to concentrate on your condition. Sophisticated certified diabetes teachers who help patients understand how to live with diabetes.
- Levante friends and family to know what is happening if the diabetic coma occurs.
- There is a correct diet for your condition.
- Follow the instructions of the insulin doses and prescribed drugs.
- Check your blood sugar level and ketone levels at the recommended times specified by your health care provider.
- Avoid habits and products that negatively affect your condition.
- with a bracelet or medical necklace, so medical workers know that he has diabetes.
Sugar levels in the Blood, which occurs during the diabetic comma Includes:
, if a person has diabetic coma symptoms,Request emergencies and inform respondents that a person has diabetes. It is also recommended that a person with diabetes be carrying a necklace or medical identification bracelet.
Procedures for people with diabetes,In which the high level of blood sugar includes additives:
If there are some infection type,The treatment will be carried out for this.
If the experience of individual hypoglycaemia, the procedures include:
if you are with a person who goes to diabetic to someone, call 911, make sure they are in a convenient position ,and check your blood sugar
If you have diabetes, you can take prophylactic measures to reduce the risk of diabetic coma,Including:
The diabetic comma can cause brain damage and / or death depending on severity. The treatment depends on the type of diabetes, as well as any other health states.
When you call Medical care provider
If you or want a blood sugar level, which are too high or too low,And they feel as if they were weak or extremely discharged the best to call 911 and go to the hospital. In some cases, the patient can call his medical workers who can tell you the right steps necessary for his help.This is a good topic for the discussion during a visit to the well.Word Get info Meds
The diabetic comma can be intensive experiences for all those involved.If you or someone know, you have diabetes, it is important to follow the recommendations of your medical worker.
Have your function better adapt to yourself that you can adequately manage your conditions between visiting health care providers .There are many resources that help control diabetes. Have a discussion with your health care provider regarding the search for adequate resources, treatments and support groups.